Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Elliptic fibrations on a generic Jacobian Kummer surface

Author: Abhinav Kumar
Journal: J. Algebraic Geom. 23 (2014), 599-667
Published electronically: May 28, 2014
MathSciNet review: 3263663
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe all the elliptic fibrations with section on the Kummer surface $X$ of the Jacobian of a very general curve $C$ of genus $2$ over an algebraically closed field of characteristic 0, modulo the automorphism group of $X$ and the symmetric group on the Weierstrass points of $C$. In particular, we compute elliptic parameters and Weierstrass equations for the 25 different fibrations and analyze the reducible fibers and Mordell–Weil lattices. This answers completely a question posed by Kuwata and Shioda in 2008.

References [Enhancements On Off] (What's this?)


Additional Information

Abhinav Kumar
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 694441

Received by editor(s): April 20, 2011
Received by editor(s) in revised form: February 15, 2012
Published electronically: May 28, 2014
Additional Notes: The author was supported in part by NSF grants DMS-0757765 and DMS-0952486, and by a grant from the Solomon Buchsbaum Research Fund. He thanks Princeton University for its hospitality during the period when this project was started.
Article copyright: © Copyright 2014 University Press, Inc.